Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Tired, lost weight, dry mouth, low energy. Prescribed duromine. Side effects?

hi, ive been prescribed duromine 15mg by my dr (in Australia) and its my 19th day on them and im starting to feel very tired. Ive lost 1.5kgs, i do at least 2hrs of vigorous cleaning most days and eat healthy (under my daily intake of 1260 calories a day) i still have a dry mouth, and still feel hungry but my energy is just really low this week. So my question is, can duromine wear off and is it meant to do this? or should i ask my dr for a higher dose?
Asked On : Fri, 1 Mar 2013
Answers:  1 Views:  122
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Internal Medicine Specialist 's  Response
As per the details u have mentioned , it is bit confusing for me to write answer.
Why because are taking a pill for weight lose and again complaining of weight lose....!
DUROMINE is used to treat the obesity as a short term management. It is a appetite suppressant and there by it reduces ur weight.
I should know first for which reason you are taking DUROMINE?

Get back to me with these information I will surely help u..
Answered: Sat, 2 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor